Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
invert12

Chest Pain Due To Accutane, Should I Stop?

Recommended Posts

I get chest pain that comes and goes, so I called my doctors office and the quickest I can get in is a week... when I asked if I should stop taking it she said I can't tell you that (it was the receptionist), all she said was 'if your really stressing about it, go to the emergency room. So should I stop taking it?

Share this post


Link to post
Share on other sites

On the listing for severe side effects for accutane, tightning of the chest and chest pain or pounding in the chest are present. It also says to seek medical attention immediately, so I would go to the emergency room and get checked out. It might be nothing and might not even be due to the accutane, but its better to be safe than sorry. Good luck with everything and i hope everything is okay.

Share this post


Link to post
Share on other sites

I've noticed that my chest muscles, if I stretch the right way they are very painful on accutane. Also when I go jogging, I get a very tight chest. I ignore it and go on, if its bothering you enough, or if you notice its hard to breathe just stop or maybe go to the emergency room.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×